标题:Disturbance decoupling control design for switched Boolean control networks
作者:Li, Haitao; Wang, Yuzhen; Xie, Lihua; Cheng, Daizhan
作者机构:[Li, Haitao; Xie, Lihua] Nanyang Technol Univ, Sch Elect & Elect Engn, Ctr E City, EXQUISITUS, Singapore 639798, Singapore.; [Li, Haitao; Wang, Yuzh 更多
通讯作者:Li, H
通讯作者地址:[Li, HT]Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.
来源:SYSTEMS & CONTROL LETTERS
出版年:2014
卷:72
页码:1-6
DOI:10.1016/j.sysconle.2014.07.008
关键词:Switched Boolean control network; Disturbance decoupling; Control; design; Semi-tensor product of matrices
摘要:This paper investigates a kind of disturbance decoupling problems (DDPs) for switched Boolean control networks (BCNs), that is, the disturbance-independent output decoupling problem, via the semi-tensor product of matrices. By converting the dynamics of switched BCNs into an algebraic form and using the redundant variable separation technique, all possible state feedback controllers are designed for the disturbance-independent output decoupling problem. Then, based on the obtained state feedback disturbance decoupling controllers and the system's output equation, a constructive procedure is proposed to design all possible output feedback disturbance decoupling controllers. The study of two illustrative examples shows that the new results obtained in this paper are effective in designing disturbance decoupling controllers for switched BCNs. (C) 2014 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:21
Scopus被引频次:23
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84906841424&doi=10.1016%2fj.sysconle.2014.07.008&partnerID=40&md5=6d740f2778b89245dca9dad908408556
TOP